# SDR MALA100194

- Difficulty date: December 5, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 6,116 hours, 3,989 cycles
- Engine: Ge CF348C5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Liner
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF ENGINE FWD CORE COWL, FOUND DAMAGE TO ACOUSTIC LINER AT FWD AREAS OF 6 O'CLOCK POSITION. DAMAGE (2 OFF DENTS WITH 1 OFF CRACK) ON NR1 ENGINE LWR FWD CORE COWL.  R & R LT LOWER COWL ASSY AND REPAIRED IAW REO 690-54-23-125 FOR PN 624-0102-003, SN SB0934. REPLACED WITH PN CN 63-0102-003, SN SB0948.
